MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3166/bspe-2018-0009

Медицинская библиотека · Bulletin de la Societe de pathologie exotique (1990) · 2018

[Fatal Toxic Epidermal Necrolysis Induced by Diclofenac Re-Administration in the Teaching Hospital of Bouaké (Côte d'Ivoire)].

Bi Gs Irié, Pete Y, Kamagate M, Koffi N, Nda-Koffi C, Ogondon B, Kouadio S, Yapo B

Клинический случайСтатьяПеревод в очереди

Аннотация

Lyell's syndrome or toxic epidermal necrolysis is an acute and severe cutaneous adverse drug reaction with a significant morbidity and mortality. It is a very rare condition but a vital emergency with a poor prognosis. The diagnosis is clinical and confirmed by a cutaneous biopsy showing a necrosis of the epidermis. It can be due to many drugs including non-steroidal anti-inflammatory drugs. We report a case of fatal Lyell's syndrome after oral re-administration of diclofenac in a patient with a previous history of diclofenac-related Stevens-Johnson syndrome, four years back.

Для цитирования: Bi Gs Irié, Pete Y, Kamagate M, Koffi N, Nda-Koffi C, Ogondon B, Kouadio S, Yapo B. [Fatal Toxic Epidermal Necrolysis Induced by Diclofenac Re-Administration in the Teaching Hospital of Bouaké (Côte d'Ivoire)].. Bulletin de la Societe de pathologie exotique (1990). 2018. DOI: 10.3166/bspe-2018-0009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.